Home > Research > Publications & Outputs > Higher point derivations on commutative Banach ...

Electronic data

  • S0013091500003977a

    Rights statement: http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 24 (1), pp 31-40 1981, © 1981 Cambridge University Press.

    Final published version, 515 KB, PDF document

Links

Text available via DOI:

View graph of relations

Higher point derivations on commutative Banach algebras, III

Research output: Contribution to journalJournal article

Published

Standard

Higher point derivations on commutative Banach algebras, III. / Dales, H.G.; McClure, J. P.

In: Proceedings of the Edinburgh Mathematical Society, Vol. 24, No. 1, 02.1981, p. 31-40.

Research output: Contribution to journalJournal article

Harvard

Dales, HG & McClure, JP 1981, 'Higher point derivations on commutative Banach algebras, III', Proceedings of the Edinburgh Mathematical Society, vol. 24, no. 1, pp. 31-40. https://doi.org/10.1017/S0013091500003977

APA

Dales, H. G., & McClure, J. P. (1981). Higher point derivations on commutative Banach algebras, III. Proceedings of the Edinburgh Mathematical Society, 24(1), 31-40. https://doi.org/10.1017/S0013091500003977

Vancouver

Dales HG, McClure JP. Higher point derivations on commutative Banach algebras, III. Proceedings of the Edinburgh Mathematical Society. 1981 Feb;24(1):31-40. https://doi.org/10.1017/S0013091500003977

Author

Dales, H.G. ; McClure, J. P. / Higher point derivations on commutative Banach algebras, III. In: Proceedings of the Edinburgh Mathematical Society. 1981 ; Vol. 24, No. 1. pp. 31-40.

Bibtex

@article{04b2c709d23240a99d405efaca0edb7b,
title = "Higher point derivations on commutative Banach algebras, III",
author = "H.G. Dales and McClure, {J. P.}",
note = "http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 24 (1), pp 31-40 1981, {\circledC} 1981 Cambridge University Press.",
year = "1981",
month = "2",
doi = "10.1017/S0013091500003977",
language = "English",
volume = "24",
pages = "31--40",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Higher point derivations on commutative Banach algebras, III

AU - Dales, H.G.

AU - McClure, J. P.

N1 - http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 24 (1), pp 31-40 1981, © 1981 Cambridge University Press.

PY - 1981/2

Y1 - 1981/2

U2 - 10.1017/S0013091500003977

DO - 10.1017/S0013091500003977

M3 - Journal article

VL - 24

SP - 31

EP - 40

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 1

ER -